# SDR DALA2019070804102

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 17,550 hours, 6,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3823 EMERGENCY LIGHT FROM ROW 28 TO ROW 32 INOP. CORRECTIVE ACTION: R/R FUSE ON EMERG LIGHT PWR SUPPLY PER AMM 33-51-06. OPS CHECK NLM. (6288194).
